# SDR A6WA202112238035

- Difficulty date: December 23, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 39,961 hours, 38,675 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bulkhead
- Part number: 601R36008219
- Part serial: NSN
- Condition: Dented
- Location: Fs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD AT FS 621 LBL 21.00 TO LBL 23.30 HAS A DENT 1.250"L X 1.00"W  .020"D AND A PREVIOUS BLEND AT DENT MEASURING 1.10"L X .850"W X .028"D ON FWD SIDE OF BULKHEAD AT WL 75.95 TO WL 78.60.  ************AIRCRAFT REMOVED FROM SERVICE**************************  HAND DRESSED DENTED AREA BACK TO ORIGINAL CONTOUR. NO OIL-CANNING NOTED AT REWORKED AREA AT THIS TIME. BLENDED DAMAGED AREA TO A SMOOTH CONTOUR WITH MAX REMAINING THICKNESS = .049". MINIMUM REMAINING THICKNESS = .035". HFEC INSPECTION WAS PERFORMED AT REPAIR AREA WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK PERFORMED WITHIN ALLOWABLE LIMITS IAW MHIRJ REO 601R-53-61-7759 REV (--) DATED 2021-12-10. WORK COMPLETED ON AERSALE WO #003486 CARD #20113 CRS #4AER685B. TT: 39,961 TC:38,675
